question-icon

I am a 54-year-old woman 5%E2%80%998%E2%80%9D tall and 200 pounds

default
Posted on Wed, 13 Feb 2019
Question: I am a 54-year-old woman 5%E2%80%998%E2%80%9D tall and 200 pounds after going to my general doctor and a G.I. doctor with no success I finally checked myself into the hospital 4 days ago on Sunday. I had stomach pain and diarrhea for 2 to 3 months. My G.I. doctor just felt because of my age he should just do a colonoscopy and ignored my stomach pain. No tests were run only bloodwork my blood work was good except for two areas were one point low when I looked them up online it was because the continued diarrhea. Went to the hospital Sunday for days ago I was diagnosed with 2 things. The first one C-DIFF. I was put on Flagyl and came home last night. I feel worse now than I felt before. The anabiotic is not agreeing with me. I was not prescribed any antinausea pills. Have you taken probiotics along with the Flagyl. The last anabiotic I took I threw up within 45 minutes. My stomach is extremely distended! I look like I%E2%80%99m six months pregnant. And my stomach is hard as a rock. Help!
doctor
Answered by Dr. Olgeta Xhufka (2 hours later)
Brief Answer:
Use motilium and probiotics.

Detailed Answer:
Hello dear, welcome to Ask a doctor service. I read your query and here is my advice.

I think you should take metronidazole together with food in order to feel less nausea.
Also taking anti nausea drugs can be useful. I recommend you to use motilium(dromperidone) to stop nausea. Also it increases the intestinal transit and will help you feel less bloated.

You can take probiotics to help your intestinal flora to be reestablished. Take them at least two hours before or after metronidazole.

Hope I have answered the question.
Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 8566 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

148 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I am a 54-year-old woman 5%E2%80%998%E2%80%9D tall and 200 pounds

Brief Answer: Use motilium and probiotics. Detailed Answer: Hello dear, welcome to Ask a doctor service. I read your query and here is my advice. I think you should take metronidazole together with food in order to feel less nausea. Also taking anti nausea drugs can be useful. I recommend you to use motilium(dromperidone) to stop nausea. Also it increases the intestinal transit and will help you feel less bloated. You can take probiotics to help your intestinal flora to be reestablished. Take them at least two hours before or after metronidazole. Hope I have answered the question. Let me know if I can assist you further.